IHEP OpenIR  > 实验物理中心
Continuous-time quantum walks on one-dimensional regular networks
Xu XP(徐新平); Xu, XP
2008
发表期刊PHYSICAL REVIEW E
卷号77期号:6页码:61127
通讯作者[Xu, Xin-Ping] HuaZhong Normal Univ, Inst Particle Phys, Wuhan 430079, Peoples R China ; [Xu, Xin-Ping] Chinese Acad Sci, Inst High Energy Phys, Beijing 100049, Peoples R China
文章类型Article
摘要In this paper, we consider continuous-time quantum walks (CTQWs) on a one-dimensional ring lattice of N nodes in which every node is connected to its 2m nearest neighbors (m on either side). In the framework of the Bloch function ansatz, we calculate the space-time transition probabilities between two nodes of the lattice. We find that the transport of CTQWs between two different nodes is faster than that of the classical continuous-time random walks (CTRWs). The transport speed, which is defined by the ratio of the shortest path length and propagating time, increases with the connectivity parameter m for both CTQWs and CTRWs. For fixed parameter m, the transport of CTRWs gets slower with the increase of the shortest distance while the transport (speed) of CTQWs turns out to be a constant value. In the long-time limit, depending on the network size N and connectivity parameter m, the limiting probability distributions of CTQWs show various patterns. When the network size N is an even number, the probability of being at the original node differs from that of being at the opposite node, which also depends on the precise value of parameter m.
学科领域Physics
研究领域[WOS]Physics ; Physics
DOI10.1103/PhysRevE.77.061127
URL查看原文
语种英语
研究领域[WOS]Physics ; Physics
WOS类目Physics, Fluids & Plasmas ; Physics, Mathematical
WOS记录号WOS:000257287500037
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240713
专题实验物理中心
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Xu XP,Xu, XP. Continuous-time quantum walks on one-dimensional regular networks[J]. PHYSICAL REVIEW E,2008,77(6):61127.
APA 徐新平,&Xu, XP.(2008).Continuous-time quantum walks on one-dimensional regular networks.PHYSICAL REVIEW E,77(6),61127.
MLA 徐新平,et al."Continuous-time quantum walks on one-dimensional regular networks".PHYSICAL REVIEW E 77.6(2008):61127.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9246.pdf(850KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[徐新平]的文章
[Xu, XP]的文章
百度学术
百度学术中相似的文章
[徐新平]的文章
[Xu, XP]的文章
必应学术
必应学术中相似的文章
[徐新平]的文章
[Xu, XP]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。